Researcher Page

사진
Kang, Moon-Jin (강문진)
조교수, Department of Mathematical Sciences(수리과학과)
Research Area
Equations for compressible fluid, Hyperbolic system of conservation laws, Kinetic equations
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    L-2-type contraction for shocks of scalar viscous conservation laws with strictly convex flux

    Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.145, pp.1 - 43, 2021-01

    2
    PROPAGATION OF THE MONO-KINETIC SOLUTION IN THE CUCKER-SMALE-TYPE KINETIC EQUATIONS

    Kang, Moon-Jinresearcher; Kim, Jeongho, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.5, pp.1221 - 1231, 2020-09

    3
    INVISCID LIMIT TO THE SHOCK WAVES FOR THE FRACTAL BURGERS EQUATION

    Akopian, Sona; Kang, Moon-Jinresearcher; Vasseur, Alexis, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.6, pp.1477 - 1491, 2020-01

    4
    From the Vlasov-Poisson equation with strong local alignment to the pressureless Euler-Poisson system

    Kang, Moon-Jinresearcher, APPLIED MATHEMATICS LETTERS, v.79, pp.85 - 91, 2018-05

    5
    Global Well-posedness of the Spatially Homogeneous Kolmogorov-Vicsek Model as a Gradient Flow

    Figalli, Alessio; Kang, Moon-Jinresearcher; Morales, Javier, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.227, no.3, pp.869 - 896, 2018-03

    6
    NON-CONTRACTION OF INTERMEDIATE ADMISSIBLE DISCONTINUITIES FOR 3-D PLANAR ISENTROPIC MAGNETOHYDRODYNAMICS

    Kang, Moon-Jinresearcher, KINETIC AND RELATED MODELS, v.11, no.1, pp.107 - 118, 2018-02

    7
    Existence and stability of planar shocks of viscous scalar conservation laws with space-periodic flux

    Dalibard, Anne-Laure; Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.107, no.3, pp.336 - 366, 2017-03

    8
    L-2-contraction for shock waves of scalar viscous conservation laws

    Kang, Moon-Jinresearcher; Vasseur, Alexis F., ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.1, pp.139 - 156, 2017-01

    9
    Criteria on Contractions for Entropic Discontinuities of Systems of Conservation Laws

    Kang, Moon-Jinresearcher; Vasseur, Alexis F., ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.222, no.1, pp.343 - 391, 2016-10

    10
    Global Weak Solutions for Kolmogorov-Vicsek Type Equations with Orientational Interactions

    Gamba, Irene M.; Kang, Moon-Jinresearcher, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.222, no.1, pp.317 - 342, 2016-10

    11
    Global Existence of Strong Solutions to the Cucker-Smale-Stokes System

    Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; et al, JOURNAL OF MATHEMATICAL FLUID MECHANICS, v.18, no.2, pp.381 - 396, 2016-06

    12
    Dynamics of time elapsed inhomogeneous neuron network model

    Kang, Moon-Jinresearcher; Perthame, Benoit; Salort, Delphine, COMPTES RENDUS MATHEMATIQUE, v.353, no.12, pp.1111 - 1115, 2015-12

    13
    Asymptotic analysis of Vlasov-type equations under strong local alignment regime

    Kang, Moon-Jinresearcher; Vasseur, Alexis F., MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.25, no.11, 2015-10

    14
    EMERGENT DYNAMICS FOR THE HYDRODYNAMIC CUCKER-SMALE SYSTEM IN A MOVING DOMAIN

    Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Kwon, Bongsuk, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.47, no.5, pp.3813 - 3831, 2015-10

    15
    SYMPTOTIC FLOCKING DYNAMICS OF CUCKER-SMALE PARTICLES IMMERSED IN COMPRESSIBLE FLUIDS

    Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; et al, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.34, no.11, pp.4419 - 4458, 2014-11

    16
    Asymptotic flocking dynamics of Cucker-Smale particles immersed in compressible fluids

    Bae, H.-O.; Choi, Y.-P.; Ha, S.-Y.; et al, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.34, no.11, pp.4419 - 4458, 2014-11

    17
    A hydrodynamic model for the interaction of Cucker-Smale particles and incompressible fluid

    Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Kwon, Bongsuk, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.24, no.11, pp.2311 - 2359, 2014-10

    18
    Global existence of strong solution for the Cucker-Smale-Navier-Stokes system

    Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; et al, JOURNAL OF DIFFERENTIAL EQUATIONS, v.257, no.6, pp.2225 - 2255, 2014-09

    19
    Contractivity of Transport Distances for the Kinetic Kuramoto Equation

    Carrillo, Jose A.; Choi, Young-Pil; Ha, Seung-Yeal; et al, JOURNAL OF STATISTICAL PHYSICS, v.156, no.2, pp.395 - 415, 2014-07

    20
    FAST AND SLOW RELAXATIONS TO BI-CLUSTER CONFIGURATIONS FOR THE ENSEMBLE OF KURAMOTO OSCILLATORS

    Ha, Seung-Yeal; Kang, Moon-Jinresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.71, no.4, pp.707 - 728, 2013-08

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0